# SDR UPS805395

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Canoe Fitting
- Condition: Cracked
- Location: Ws 428
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED, RT WING NR 5 FLAP SUPPORT CANOE FITTING CRACKED UPPER FORWARD FASTENER HOLE, STA 428.  REPLACED FITTING PER MM 27-51-12.
